I have just had a letter from my GP saying that they will be automatically changing my Seretide to Sirdupla when I next ask for a repeat! They say it is the same but cheaper so will save the NHS money.
I am a mild asthmatic and am a little worried as I have been stable on Seretide for a while, since my GP put me on it from Beconase and explained that it contained salbutamol as well as the preventer. I asked if it was necessary for me and she said it was considered a better way of treating asthma. So I accepted the change and have had no problems other than I easily get bruised now. I know my skin in very thin now (I am 66) and have accepted that it is probably from long use of these steroids. I have always used a spacer and rinse my mouth after taking the drug and don't have any side effects.
Can anyone tell me what experience they have had from changing from Seretide to Sirdupla please?